RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 182, Number 1, Pages 158–170 (Mi tmf8768)  

Symmetry orbits of supergravity black holes

K. S. Stelle

The Blackett Laboratory, Imperial College London, London, UK

Abstract: Black-hole solutions of supergravity theories form families that realize the deep nonlinear “duality” symmetries of these theories. They form orbits under the action of these symmetry groups, with extremal (i.e., BPS) solutions at the limits of such orbits. An important technique for analyzing such solution families uses timelike dimensional reduction and exchanges the stationary black-hole problem for a nonlinear sigma-model problem. We characterize families of extremal or BPS solutions by nilpotent orbits under the duality symmetries, based on a trigraded or pentagraded decomposition of the corresponding duality-group algebra.

Keywords: black hole, duality symmetry, sigma model

DOI: https://doi.org/10.4213/tmf8768

Full text: PDF file (459 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 182:1, 130–140

Bibliographic databases:

Received: 13.06.2014

Citation: K. S. Stelle, “Symmetry orbits of supergravity black holes”, TMF, 182:1 (2015), 158–170; Theoret. and Math. Phys., 182:1 (2015), 130–140

Citation in format AMSBIB
\Bibitem{Ste15}
\by K.~S.~Stelle
\paper Symmetry orbits of supergravity black holes
\jour TMF
\yr 2015
\vol 182
\issue 1
\pages 158--170
\mathnet{http://mi.mathnet.ru/tmf8768}
\crossref{https://doi.org/10.4213/tmf8768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370573}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...182..130S}
\elib{http://elibrary.ru/item.asp?id=23421700}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 182
\issue 1
\pages 130--140
\crossref{https://doi.org/10.1007/s11232-015-0251-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000349325900010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938093837}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8768
  • https://doi.org/10.4213/tmf8768
  • http://mi.mathnet.ru/eng/tmf/v182/i1/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:222
    Full text:65
    References:49
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019